# SDR C2XA11CL108

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145
- Aircraft serial: 145175
- Aircraft time: 27,719 hours, 20,551 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204124
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LAV SMOKE DETECT INOP MESSAGE ON THE EICAS.  MX INSPECTED AND REPLACED THE LAV SMOKE DETECTOR SENSOR.  OPS CHECKS WERE GOOD.
